Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
160 Doctors are Online

I have anemia and lots of pimple after taking abortion pills, are these related ?

hi, iam 27 yrs old,i have a 3 yr old kid, unexpectedly i become preganat as we didnt plan for another kid i went for an abortion doctor prescribed me tablets as it is just 40 days after tht i became very anemic i started getting pimples on my face its not at all going is it due to power of tablets i had hw to get rid of dis so pls help
Asked On : Fri, 18 Feb 2011
Answers:  2 Views:  355
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Medical Procedures
OBGYN 's  Response
Welcome to HealthcareMagic forum.
I feel that you had a medical abortion with the help of medicines only. These medicines are quite strong and cause heavy bleeding which has caused anaemia. You take iron supplements and even injections to improve your haemoglobin.Regarding pimples, the effect of drug will wear off in next 15-20 days and it will be alright.
Dr. Rakhi Tayal
Answered: Fri, 18 Feb 2011
I find this answer helpful
  User's Response
Thanks Dr.Rakhi Tayal for ur reply
Answered: Sat, 19 Feb 2011
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]

Related questions you may be interested in


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor